Houghton, Conor J and Sutcliffe, Paul M. (1996) Inversion symmetric 3-monopoles and the Atiyah-Hitchin manifold. Nonlinearity, 9 (6). pp. 1609-1622. ISSN 0951-7715. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
We consider 3-monopoles symmetric under inversion symmetry. We show that the moduli space of these monopoles is an Atiyah-Hitchin submanifold of the 3-monopole moduli space. This allows what is known about 2-monopole dynamics to be translated into results about the dynamics of 3-monopoles. Using a numerical ADHMN construction we compute the monopole energy density at various points on two interesting geodesics. The first is a geodesic over the two-dimensional rounded cone submanifold corresponding to right angle scattering and the second is a closed geodesic for three orbiting monopoles.
|Subjects:||Q Science > QC Physics > QC20 Mathematical Physics|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||R.F. Xu|
|Date Deposited:||01 Jun 2009 16:24|
|Last Modified:||25 Jun 2014 09:13|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/19246 (The current URI for this page, for reference purposes)|